Quick Recall

Patient N is admitted with rupture of the Achilles tendon. The patient was recently treated with antibiotics for pneumonia. Which of the following medications below can cause this adverse effect?

122 Votes

4 Likes

LikeAnswersShare

The correct answer is, "B. Fluroquinolones can cause tendon rupture along with c.diff infection and cardiac arrhythmia such as prolonged QT interval."

B. Fluroquinolones may increase the risk of repture of Achilles tendon .

Thanks Dr Dinesh Gupta
0

View 2 other replies

It is precipitation of myoproteins leading to rupture and as we know floraquinolones aggravating the process hence ans is B

Thanx dr Vipin Bihari Jain
0

SUGGESTIVE. OF ... II.... FLUROQUINOLONES.. LIKE .CIPRO LEVOFLOX OFLOX...

Fluroquinolones hav such side effects

Fluroquinolone ..is the good drug for pneumonia but Bad drugs for Achilles tendon..

B is right answer

Thanks Dr. Ashok leel, Dr.Dinesh Gupta, Dr. Shivraj Agrawal
0

Fluroquinolones

Flouroquinolones

Diseases Related to Discussion